LDN & Lipitor

Discussion of statins (Lipitor, Zocor, etc.) in the treatment of MS.

LDN & Lipitor

Postby noddlebean » Sun Nov 06, 2005 6:43 pm

OK having a few dramas with the above combination. Not sure what one is making feel crook. I have been on the Statins for quite some time without any dramas but once I added LDN into the mix I haven't felt well at all. I was fine for the first 2 months but now I feel like I wake up with a hangover every morning. Upset stomach and bowel and headaches and nausea. Getting ready to stop something. I don't think my body likes the LDN somehow. I don't want to stop but its making my days a living hell at the moment - well the mornings anyway.
Anyone else having trouble with the combination. Just reaching the 3 mth mark on LDN just upped it to 4.5mg. I want to take both but don't think I can handle it much longer - I haven't noticed anything drastic with LDN ohysically, to be honest I feel worst - leg stiffness and more fatigue. Maybe I am just one of those ones that just don't agree with it. I want to stay on m Lipitor cause I have high cholestoral for starters. I know somethings not right cause I have been losing weight consistently over the last 2 mths and now down to 52kgs and can't for the life of me get it back up. A drastic descision I think is on the cards.
User avatar
noddlebean
Family Member
 
Posts: 27
Joined: Sat Feb 12, 2005 4:00 pm

Advertisement

Postby carolew » Mon Nov 07, 2005 7:12 pm

What if it is because of the increase in your dose of LDN?
I love my Lipitor too and would nerver stop it but I don't know if anyone (researcher that is) knows about the combination... Take care and good luck, Carole
User avatar
carolew
Family Elder
 
Posts: 553
Joined: Fri Nov 05, 2004 4:00 pm
Location: Ottawa, Ont. Canada

Postby noddlebean » Mon Nov 07, 2005 9:30 pm

Nope was feeling ill on the 3mg too have only been on the 4.5mg for a couple of days. I have had 3 different nights where I have not taken my LDN and I feel heaps better the next day. Was hoping it was going to settle down but alas doesn't look like it. I have always been sensitive to medication side effects and of course the more one thinks about it the worst it seems. :wink: I think myself it is the LDN was feeling great on my Lipitor alone before I started it so why change right? I have had a relapse while on the lipitor but found it quite mild and I recovered really well. I started taking the LDN at that point and to be honest probably helped a bit too but after the 2 month mark my body is saying its not liking it so much. I thought I might have a break for a while and start again a bit later. Not sure.
User avatar
noddlebean
Family Member
 
Posts: 27
Joined: Sat Feb 12, 2005 4:00 pm

Postby CureOrBust » Tue Nov 08, 2005 2:33 am

noddlebean wrote:I have had a relapse while on the lipitor but found it quite mild and I recovered really well


I dont know how it goes by this, but maybe it might work for you, for now, to only take the LDN when you think you are having or about to possibly have a relapse. And then maybe be build up the LDN slowly.
User avatar
CureOrBust
Family Elder
 
Posts: 2907
Joined: Wed Jul 27, 2005 3:00 pm
Location: Sydney, Australia

Postby noddlebean » Tue Nov 08, 2005 3:12 am

I was considering this too - at this time of the year I am usually well and have no relapses - I usually relapse May/Jun time so thought I could take it closer to that time but I may be playing with fire there but it did cross my mind. I don't want to give up on the LDN but unless I geel better soon its going to be more of a case the cure is worst than the condition....

I might give the 4.5 a few more days till next week and see if I am better or worst on the higher dose.

Thanks for the replies though
User avatar
noddlebean
Family Member
 
Posts: 27
Joined: Sat Feb 12, 2005 4:00 pm


Return to Statins

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service